# SDR YENA2025011400045

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N979JT
- Make and model: Airbus A321-231
- Aircraft serial: 07627
- Aircraft time: 32,995 hours, 6,469 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#687, BOS-LAX. 'AIRCRAFT EXPERIENCED A LEVEL 1 ODOR /  FUME EVENT. SEE FORM MX-270 FOR DETAILS; COMPLIED WITH INFO NOTICE 2017-T015K SECTION B2. IDENTIFIED ODOR AS TYPE 1 LEVEL 1. PLACED APU ON MEL, LG PG 4135794, ITEM 2. DECONTAMINATION LEVEL A WAS ACCOMPLISHED PER AMM 21-00-00-615-802-A. AIRCRAFT IS OK FOR SERVICE.'
